MathSciNet Relay Station
MathSciNet bibliographic data
MR2590158 60F17 (60G18 60G52 60J80)
Miłoś, Piotr Occupation time fluctuation limits of infinite variance equilibrium branching systems. Infin. Dimens. Anal. Quantum Probab. Relat. Top. 12 (2009), no. 4, 593–612.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement